EconPapers    
Economics at your fingertips  
 

On Perfectly Homogeneous Bases in Quasi-Banach Spaces

F. Albiac and C. Leránoz

Abstract and Applied Analysis, 2009, vol. 2009, 1-7

Abstract:

For the unit vector basis of has the property of perfect homogeneity: it is equivalent to all its normalized block basic sequences, that is, perfectly homogeneous bases are a special case of symmetric bases. For Banach spaces, a classical result of Zippin (1966) proved that perfectly homogeneous bases are equivalent to either the canonical -basis or the canonical -basis for some . In this note, we show that (a relaxed form of) perfect homogeneity characterizes the unit vector bases of for as well amongst bases in nonlocally convex quasi-Banach spaces.

Date: 2009
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2009/865371.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2009/865371.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:865371

DOI: 10.1155/2009/865371

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:865371